Inflammatory Bowel Disease Study about Humira and Remicade

Remicade and Humira May Cause Skin Problems with IBD Patients:

A whole bunch of Crohn’s disease patients along with several ulcerative colitis patients were involved in a 5 year study which was looking at side effects from using Remicade and Humira.  Over the past several years, 85 patients were looked at and met several times because they all came down with some pretty bad cases of either psoriasis or eczema upon initiating the use of Remicade or Humira.  What was interesting to the researchers was the fact that Remicade has been out on the market commercially for over one decade but it has taken quite a bit of time to make all this news public and for an actual research study to be allowed.

What seems to be happening is still not completely clear.  What is for sure though is a small percentage of the population who tried Remicade and Humira (anti-tumor necrosis factor) drugs, also had skin reactions which often were severe enough to make the patients stop using the medications.

Once most of the patients stopped the medication, the skin issue resolved.

This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *


*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>